strange exhausted release with hydrocodone

Discussion in 'Hydrocodone' started by no0b, Apr 3, 2006.

  1. no0b

    no0b Newbie

    Reputation Points:
    2
    Messages:
    96
    Joined:
    Mar 31, 2006
    32 y/o
    My friend wanted me to post this:
     
    Last edited by a moderator: Oct 5, 2010
  2. Pinkavvy

    Pinkavvy Platinum Member & Advisor

    Reputation Points:
    1,698
    Messages:
    2,260
    Joined:
    Jul 3, 2004
    from U.S.A.
    noob- It's great to see you get involved so quickly, and welcome to the forum. But it is important that you read the rules you agreed to when you joined this forum, and do some reading of the 'sticky' topics.

    The most importantly thing wrong with your post is you are incriminating yourself. Using words like "I" and "me" and "my brother" are not only incriminating yourself but also id'ing your brother as a witness. Please look up the topics on SWIM.

    Next, though I'm sure you're proud of your high opiate tolorance, and I'm very glad to see that you are being smart and washing acetominiphin out with a CWE for your safety, you must realize that 120mg is a VERY high dose of hydrocodone. When throwing that kind of dose around in a story you tell it is important you point out that that dose was possible for You becaues of a high tolorance. For the sake of resposible story telling, it would be good to point out that for a newbie to do 120mg of hydrocodone could be dangerous.

    Anyway, now that's out of the way, about your question. I have not seen this happen to anybody, nor has swim experienced this himself. It's possible the substance swin ate was absent of hydrocodone (mistake in cwe? bunk?) and the feeling swin was experiencing after the boxing match was simple endorphines.
     
  3. no0b

    no0b Newbie

    Reputation Points:
    2
    Messages:
    96
    Joined:
    Mar 31, 2006
    32 y/o
    my bad., i didn't realise that would be such an issue as for the 'self incrimination' --- i just thought that maybe I would be just as good as an online vendor describing 'not for human consumption'... lol i mean, they still get shut down. anyways bro, ur the vet-- i'm all ears

    back on topic.. yes 120 is an extremely high dose of hydrocodone for anyone out there in the know.. alot of people get a nice buzz off of anywere from 10-40mg.. reason why my hamster took so much is not because he's 'proud' of his high tolerance.. as a matter of fact, he rarely does any kind of opiate, only because out of the same batch he pulled the 120mg out of, he took a dose half that much and got minimal desired effects

    meaning the hydroco he had was highly unlikable bunk.. and he didn't mistake the high very similar to a railed oxycontin 40
     
  4. MrJim

    MrJim Gold Member

    Reputation Points:
    565
    Messages:
    830
    Joined:
    Apr 8, 2005
    I thought that at first you said that you didn't feel anything until the following night, but when I reread it I realized that you said that it was later that same evening. Did you have any other medication that day that might have inhibited the metabolization of the HC? That could be why it took so long to kick in.
     
  5. no0b

    no0b Newbie

    Reputation Points:
    2
    Messages:
    96
    Joined:
    Mar 31, 2006
    32 y/o
    no he's not on any medication nor was he on any other recreational drug.. never happened before., and it's weird because everytime he's done hydroco, he gets an entirely different experience everytime
     
  6. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    maybe You just has a bizarre metabolism of opiates. some cytochrome p450 action goin on that doesnt release it from the liver for a while. I has never experienced such a delayed effect from hydro (actually, swim peaks in an hour from it), but maybe with a higher tolerance You could just take longer to have it released back into the blood after the first pass through the liver. but i find the endorphin explanation just as probable. perhaps swiy's tolerance is such that 120 mg of hydro doesnt do much (and remember, you lose some in the cwe), and it was only after it was combined with simple endorphins that You felt a rush.
     
  7. no0b

    no0b Newbie

    Reputation Points:
    2
    Messages:
    96
    Joined:
    Mar 31, 2006
    32 y/o
    yea that first explanation is the only one i see probable.. i don't know why but for some reason, he's got an incredible threshold for opiate tolerance.. and i laff when the two of u guys say he was getting high off his own endorphins, as sort of a placebo to the hydroco.. i can guarantee it wasn't..
    what happened in the first instance when he pulled out the hydro, he got high, after about an hour and a half, and it felt nice but he feels the buzz could have definitely been stronger., that's why he tried that enormous amount the second time
    --> and the second time after that boxing match, the waves of euphoria were almost a tad bit overwhelming, extremely powerful and at times, a bit worrysome... had me thinking i might have done too much., and also, another thing is, i'm not exactly sure if however strong of an enorphin release can cause pin-point pupils
     
  8. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    true, to my knowledge, endorphins have never led to pupil constriction in anyone. otherwise you could tell if someone had a killer runner's high just by looking at their eyes, ha ha. maybe it was the combination of hydro and endorphins.